| Catalog Number |
08454345001 |
| Medical Device Problem Codes |
Break (1069); Failure to Deliver (2338); Material Integrity Problem (2978); Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were requested but were not provided.The field service engineer found an issue with the pinch valve on the measuring cell and he replaced it.The investigation determined the service actions resolved the issue.
Event or Problem Description
There was an allegation of a questionable ft4 result from the cobas e 801 analytical unit.The initial result was 100 pmol/l with a data flag.The repeat result was 16 pmol/l which was believed to be correct.